Number of Articles: 223
201. A note on the affine subgroup of the symplectic group

Volume 5, Issue 1, March 2016, Pages 37-51

10.22108/ijgt.2016.7281

Jamshid Moori; Bernardo Rodrigues


202. Hilbert's Theorem 90 for Finite Nilpotent Groups

Articles in Press, Accepted Manuscript, Available Online from 13 August 2019

10.22108/ijgt.2019.116275.1545

William Cocke


204. The minimum sum of element orders of finite groups

Articles in Press, Accepted Manuscript, Available Online from 14 August 2019

10.22108/ijgt.2019.115910.1538

Yadollah Marefat; Maghsoud Jahani; Hasan Refaghat; Bahram Vakili Fasaghandisi


205. Further rigid triples of classes in $G_{2}$

Volume 8, Issue 4, December 2019, Pages 5-9

10.22108/ijgt.2018.111467.1481

Matthew Conder; Alastair Litterick


206. Characterization of finite groups with a unique non-nilpotent proper subgroup

Articles in Press, Corrected Proof, Available Online from 14 August 2019

10.22108/ijgt.2019.116209.1543

Bijan Taeri; Fatemeh Tayanloo-Beyg


207. Graham Higman's PORC theorem

Volume 8, Issue 4, December 2019, Pages 11-28

10.22108/ijgt.2018.112574.1498

Michael Vaughan-Lee


208. Minimal embeddings of small finite groups

Articles in Press, Corrected Proof, Available Online from 12 October 2019

10.22108/ijgt.2019.112560.1497

Robert Heffernan; Brendan McCann


209. On a group of the form $3^{7}{:}Sp(6,2)$

Volume 5, Issue 2, June 2016, Pages 41-59

10.22108/ijgt.2016.8047

Ayoub Basheer; Jamshid Moori


210. Limits of generalized quaternion groups

Volume 8, Issue 4, December 2019, Pages 29-36

10.22108/ijgt.2018.112591.1499

Reza Hobbi; Mohammad Shahryari


212. Classifying families of character degree graphs of solvable groups

Volume 8, Issue 4, December 2019, Pages 37-46

10.22108/ijgt.2018.110140.1473

Mark W. Bissler; Jacob Laubacher


214. A note on the coprime graph of a group

Volume 5, Issue 4, December 2016, Pages 17-22

10.22108/ijgt.2016.9125

Hamid Reza Dorbidi


215. A remark on group rings of periodic groups

Volume 5, Issue 4, December 2016, Pages 23-25

10.22108/ijgt.2016.9425

Artur Grigoryan


217. A note on transfer theorems

Volume 5, Issue 4, December 2016, Pages 47-52

10.22108/ijgt.2016.9851

Haoran Yu


218. On bipartite divisor graph for character degrees

Volume 6, Issue 1, March 2017, Pages 1-7

10.22108/ijgt.2017.9852

Seyed Ali Moosavi


219. Lipschitz groups and Lipschitz maps

Volume 6, Issue 1, March 2017, Pages 9-16

10.22108/ijgt.2017.10506

Laurent Poinsot


220. Shen's conjecture on groups with given same order type

Volume 6, Issue 1, March 2017, Pages 17-20

10.22108/ijgt.2017.10631

Leyli Jafari Taghvasani; Mohammad Zarrin


222. Groups for which the noncommuting graph is a split graph

Volume 6, Issue 1, March 2017, Pages 29-35

10.22108/ijgt.2017.11161

Marzieh Akbari; Alireza Moghaddamfar